# SDR 96ZZZX67

- Difficulty date: December 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N270FN
- Make and model: Piper PA-44-180
- Aircraft serial: 447995110
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 8621202
- Condition: Broken
- Location: Engine
- Part time: 3,923 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOUNT WAS FOUND BROKEN IN 2 PLACES; BOTH OUTBOARD AND BELOW THE UPPER LEFT MOUNTING FLANGE.  A SMALL AMOUNT OF INTERNAL CORROSION WAS DETECTED, BUT IT DID NOT APPEAR TO BE A CONTRIBUTING FACTOR.  THE BROKEN AREAS WERE NOT ON WELD JOINTS, IT APPEARS THAT THE SUPPORT TUBE ASSEMBLIES FAILED.
